# SDR ASAA2015051312018

- Difficulty date: May 13, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410163
- Condition: Cracked
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 661 BL 0 UPPER TEE IS CRACKED OUT OF FLOOR PANEL ATTACH HOLE AT .  ACFT GROUNDED.  REPAIRED THE FLOORBEAM IAW T/C AD20080421, 
400-57-5, REV 0.
